TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 3.

Saal, J. ; Hieber, M. ; Hess, M. ; Mahalov, A. (2010):
Nonlinear Stability of Ekman boundary layers.
In: Bull. Lond. Math. Soc., 42 (4), pp. 691-706. [Article]

Denk, Robert ; Hieber, M. ; Prüss, J. (2001):
R-boundedness, Fourier multipliers and problems of elliptic and parabolic type.
2156, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Desch, Wolfgang ; Hieber, M. ; Prüss, J. (2000):
Lp-theory of the Stokes equation in a half space.
2122, Darmstadt, Techn. Univ., FB Mathematik, [Book]

This list was generated on Sat Jul 24 04:12:29 2021 CEST.